Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Partitioning a set


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 55 (1949), 1101-1110
DOI: https://doi.org/10.1090/S0002-9904-1949-09334-5
MathSciNet review: 0035429
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, A convex metric for a locally connected continuum, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 812-819. MR 31712
  • 2. R. H. Bing, Extending a metric, Duke Math. J. vol. 14 (1947) pp. 511-519. MR 24609
  • 3. Karl Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75–163 (German). MR 1512479, https://doi.org/10.1007/BF01448840
  • 4. E. E. Moise, Grille decomposition and convexification theorems for compact locally connected continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1111-1121. MR 35430
  • 5. R. L. Moore, Concerning connectedness im kleinen and a related property, Fund. Math. vol. 3 (1922) pp. 232-237.
  • 6. W. Sierpinski, Sur une condition piur qu'un continu soit une courbe jordanienne, Fund. Math. vol. 1 (1920) pp. 44-60. MR 48517
  • 7. G. T. Whyburn, Concerning S-regions in locally connected continua, Fund. Math, vol. 20 (1933) pp. 131-139.
  • 8. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09334-5

American Mathematical Society